hair loss help.com is your complete hair loss guide and resource for info about Propecia, Rogaine, minoxidil, transplants, thymuskin, Revivogen, folliguard, tricomin and other hair loss and baldness remedies
Hair Loss Help
Decrease font size
Increase font size
Topic Title: Tried and quit spiro and dut, Iron deficiency, weight loss,now on fin. Hair is below baseline.Will it recover
Topic Summary:
Created On: 01/08/2017 07:34 AM
Status: Post and Reply
Linear : Threading : Single : Branch
Search Topic Search Topic
Topic Tools Topic Tools
View similar topics View similar topics
View topic in raw text format. Print this topic.
 01/08/2017 07:34 AM
User is offline View Users Profile Print this message

Author Icon
DWHL
Newbie

Posts: 5
Joined: 11/21/2013

I started using finasteride 1 mg generic for over four years. Barely say any results, got the same "You're going bald" comments from my friends. Got frustrated and took dutasteride from the same generic company that manufactured my finasteride. Took it for a month and saw no results so added spironolactone the next month at a dose of 150 mg per day more or less. Read studies that showed that spiro caused gyno risk and freaked out.

At this time, I skipped meals, avoided meat and starved myself as I was overweight. I lost about 15 kgs till now in about 5-6 months(33 pounds I guess). At this moment I also started to get seborrheic dermatitis in my scalp, lost hair while showering with yellow flakes attached to a bunch of hair follicles. I quit spironolactone and I think i took just the finasteride and dutasteride(generic brand from the same company. I got a blood test for my dht after this I believe, I'm not really sure whether it was before or after spiro. My Dht was in the high range indicating that the Brand was shit. Testosterone levels were also above normal. At this point I also developed an iron deficiency and vitamin d deficiency.

I switched to Another Generic brand and took both fin as well as dut together, and decided to get a blood test again. The Dht levels were damn low, the new brand had worked.

I stopped taking the dutasteride out of fear of my hairline and because my hair was at its worst at this point.. Now i just take finasteride but the 5 mg version from the same company that didn't work the first time as I talked to someone who has had success with the same drug.

My hair is definitely below baseline, diffuse thinning in the crown, slightly larger. Right temple also slightly gone back. I have pimples in my scalp and seborrheic dermatitis too.

So Basically my question are?

Did taking dut/spiro and stopping them cause a shed or somehow accelerate my mpb?(
Is it the weight loss and iron deficiency that caused a telogen effluvium?

My worst fear is that my androgen receptors may have somehow become more sensitive towards dht by me somehow trying out spiro and dut.

I am now eating well, took iron pills for a month and am on finasteride. I will go for another Dht test soon to confirm the efficacy of the 5 mg version of the same brand that *****ed me up before. I trust the guy who told me he got results so let's see.

My question is, Is it possible to have accelerated mpb by taking stronger drugs and then stopping?, I know that there are people here who have used drugs like cypro,estradiol and spiro. I would like to get your advice on my situation. Thanks for reading.

-------------------------
fin 1mg
Statistics
35686 users are registered to the Hair Loss Help forum.
There are currently 0 users logged in.
The most users ever online was 10152 on 02/16/2012 at 11:47 AM.
There are currently 551 guests browsing this forum, which makes a total of 551 users using this forum.

FuseTalk Basic Edition v3.2 - © 1999-2017 FuseTalk Inc. All rights reserved.

Copyright 2001-2012 - All Rights Reserved - Hairlosshelp, Inc